Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system
Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 548-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_3_a8,
author = {A. V. Fursikov},
title = {Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional {Navier{\textendash}Stokes} system or a quasilinear parabolic system},
journal = {Doklady Akademii Nauk},
pages = {548--553},
year = {1984},
volume = {274},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a8/}
}
TY - JOUR AU - A. V. Fursikov TI - Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system JO - Doklady Akademii Nauk PY - 1984 SP - 548 EP - 553 VL - 274 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a8/ LA - ru ID - DAN_1984_274_3_a8 ER -
%0 Journal Article %A A. V. Fursikov %T Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system %J Doklady Akademii Nauk %D 1984 %P 548-553 %V 274 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a8/ %G ru %F DAN_1984_274_3_a8
A. V. Fursikov. Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system. Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 548-553. http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a8/